2019-2020 Programs and Registration Available Now:

We have two streams of programming: Recreational (Just for Fun and Performance) and Competitive (From Beginners to Advanced).

Please click here for the Schedule and Costs.

TO REGISTER: Please complete the 2019-2020 Registration Form (in Excel) and email it to us at info@victoriarg.ca and we will follow up with registration fee payment instructions. Please email questions to us at info@victoriarg.ca and we will be sure to help you find the right program for your child.

 

Performance/Recreational Programs:



Sparkles (Age 3) – Selkirk Montessori Location

 30 minutes – Saturday 9-9:30am – 10 week sessions – Sept to December, January to March,  April to June.

Discover gymnastics and movement to music. Build on existing skills such as coordination, body skills, balance and tumbling. Use of ribbons, balls, hoops, scarves and end with the session with a demonstration of skills.

Pizzazz (Age 4) – Selkirk Montessori Location

30 minutes – Saturday 10:45-11:15am – 10 week sessions – Sept to December, January to March,  April to June.

Discover gymnastics and movement to music. Build on existing skills such as coordination, body skills, balance and tumbling. Use of ribbons, balls, hoops, ropes, scarves and end the session with a display of new skills learned.

Mini-Stars (Age 5) – Selkirk Montessori Location

45 minutes – Saturday 9:45-10:30am – 11 week sessions – mid-Sept to December, January to March,  April to June.

For gymnastic enthusiasts, this beginner class is a fun way to discover this beautiful sport. Learn the essential of rhythmic gymnastics, including locomotions, tumbling, strength and flexibility. Introduction to all of the rhythmic gymnastic apparatus: ribbons, balls, hoops, scarves, ropes and end with the performance of a fun group routine.

Aesthetic Group Performance (Ages 6-8 or 7-10) – Multiple Times and Locations

 1 hour 15 minutes – Mondays 5-6:15pm at Shoreline 

 1 hour 15 minutes – Fridays: 4:30-5:45pm at Shoreline * ON HOLD*

 1 hour 15 minutes – Saturdays 11:15am-12:30pm at Selkirk Montessori

10 week sessions – Sept to December, January to March,  April to June.

For gymnastic enthusiasts, this beginner to intermediate level class is a fun way to take your gymnastics to a new level. Learn the basic movements and apparatus of rhythmic gymnastics while working with the team on fun performance Gymnaestrada style routines with lot of creativity and different types of routines including elements of tumbling, acro, and rhythmic gymnastics.

Interclub Challenge (Ages 9 and up) – Multiple Locations

 

2 hours – Mondays 6:30-8:30pm at Shoreline 

2 hours – Saturdays 10:30am-12:30pm at Selkirk Montessori  *TIME CHANGE*

10 week sessions – Sept to December, January to March,  April to June.

This is a class for gymnasts who think they might be interested in low-pressure, fun competition style gymnastics with solo or duo routines performed in front of an audience. Gymnasts may have some experience in dance. gymnastics, acro or other related experience and would like to try out rhythmic gymnastics. Learn many key skills with a fun group of coaches and friends.

Competitive Programs:


Future Stars! (Ages 6-10)

2hrs – Monday 5:30-7:30pm at Shoreline Middle School

2hrs – Saturday 8:30-10:30 am at Selkirk Montessori School *TIME AND LOCATION CHANGE*

OPTIONAL THIRD DAY: 2 hrs – Wednesdays 5:30-7:30 at Centennial Church Hall

An introduction to competitive gymnastics focusing on working towards personal goals and the opportunity to perform at competitions and performance. Train 2-6 hours a week (recommended working towards two classes per week) to build upon key elements: body, apparatus, mind, performance, competition, team and community. Participate in competitions on the mainland or here in Victoria, perform at community and gala events. Build sportsmanship and create friendships! This program runs for 10 months from September to June, ending with Year End Shows.

We recommend 1 class for beginners and 2 classes for intermediate level gymnasts to advance their skills. There is an annual registration fee for gymnasts in this class and a uniform for training and of course a chance to go to Vancouver for a competition if desired!


Shooting Stars! (Ages 9-12)

3hrs – Monday 5-8pm (Shoreline) – *Core Day*

3hrs – Saturday 9am-12noon (Shoreline) – *Core Day*

3 hrs – Wednesday 5-8pm (Centennial) – Optional additional day

3 hrs – Friday 5-8pm (Centennial) – Optional additional day

Take your gymnastics to the next level with this competitive program. This program is intended for gymnasts in Levels 1-3 of the Provincial competitive gymnastics program.

The focus is working towards personal goals, competitions and performance. Train 6+ hours a week (recommended 2-3 classes per week that are 3 hours long depending on gymnast’s individuals goals) to build upon key elements: body, apparatus, mind, performance, competition, team and community. Participate in competitions within BC and maybe even in other provinces! Mondays and Saturdays are considered core days and gymnasts must attend at least one of these days per week but it is recommended to do both where possible. Gymnasts will also perform at community and gala events. Build sportsmanship and create friendships! This program runs for 10 months from September to June, ending with Year End Shows.

Choose to do 2 or 3 or 4 days/week. There is an annual registration fee for gymnasts in this class.There is also a uniform for training and traveling. Gymnasts must have their own equipment (rope, ball, toe shoes) and their own competition bodysuit.


JUNIOR-SENIOR Competitive Team (Ages 11-18)

Monday 5pm-9pm (Shoreline)

Wednesday 5-9pm (Centennial)

Saturday 9am-1pm (Shoreline)

OPTIONAL: Friday 5-9pm (Centennial)

This program is intended for gymnasts in Levels 3-5 of the Western stream competitive gymnastics program as well as levels 4A, 5A and 6A in the Provincial stream competitive program.

Take your gymnastics to the next level with this competitive program. With a focus on either individual or group competition, this program is all about setting your own goals and pace for your goals in gymnastics.  The focus is working towards personal goals, competitions and performance. Train 6+ hours a week (recommended 2-3 classes per week that are 3 hours long depending on gymnast’s individuals goals) to build upon key elements: body, apparatus, mind, performance, competition, team and community. Participate in competitions within BC and maybe even in other provinces! Mondays and Saturdays are considered core days and gymnasts must attend at least one of these days per week but it is recommended to do both where possible. Gymnasts will also perform at community and gala events. Build sportsmanship and create friendships! This program runs for 10 months from September to June, ending with Year End Shows.

Mondays, Wednesdays and Saturdays are core days with the option to add Friday if there is sufficient interest. Minimum of three days per week for this program. There is an annual registration fee for gymnasts in this class. There is also a uniform for training and traveling. Gymnasts must have all of their own equipment (rope, hoop, ball, clubs, ribbon) and competition bodysuits.


Sparkles
Sparkles
Sparkles
Sparkles
Sparkles
Sparkles
Sparkles
Sparkles